# SDR SWAA2013021112475

- Difficulty date: February 9, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 16,661 hours, 9,940 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935577
- Part serial: 08094H1106
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

DIVERT/DECLARED EMERGENCY -- L2 WINDOW SHATTERED AT 13,000 FT NO LOSS OF PRESSURIZATION.  REPLACED L2 WINDOW, WINDOW HEAT CONTROLLER AND COIL HARNESS PER AMM OPS
